Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: J. M. Hyslop
Title: Infinite series
Additional book information: New York, Interscience, 1942. 120 pp. $1.75.

Review Information:

Reviewer: Ralph P. Agnew
Journal: Bull. Amer. Math. Soc. 51 (1945), 356-358
DOI: https://doi.org/10.1090/S0002-9904-1945-08341-4